MathSciNet Relay Station
MathSciNet bibliographic data
MR1398564 93D09 (34K20 92B20 93D20)
Ye, Hui; Michel, Anthony N.; Wang, Kaining Robust stability of nonlinear time-delay systems with applications to neural networks. IEEE Trans. Circuits Systems I Fund. Theory Appl. 43 (1996), no. 7, 532–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement